# SDR UALA2009020600400

- Difficulty date: February 5, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 35,892 hours, 14,367 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR963165
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED.  MSG EPSU INT LOAD EMER-L.  RESET BREAKERS H5,6 ON 49VU AND V7 ON 122VU, BEFORE RESETTING, RESEATED CONNECTOR ON 11WL EPSU, ALL EMERGENCY LIGHTS CAME ON AND SYSTEM TESTED OK WITH GREEN LIGHT.
